MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Model Number 110201030032
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported when the nurse took a blood sample, blood flowed down the wing.They noticed an air leak in the tubing at the junction with the tip.They had to repeat the blood test.
 
Additional Manufacturer Narrative
Investigation inprogress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
 
Additional Manufacturer Narrative
Sol millennium received 200 unused samples of the impacted sol-care safety blood collection needle 23g*3/4*7inch (ref# 110201030032, lot# 05412006) from the customer for evaluation.All 200 returned samples were thoroughly analyzed, and no evidence of quality issues was identified in relation to this complaint.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22847517
Report Number3014312726-2025-00186
Device Sequence Number8457713
Product Code JKA
UDI-Device Identifier00818392017274
UDI-Public(01)00818392017274(10)05412006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201030032
Device Lot Number05412006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/17/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown